MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; GENERATOR, LESION, RADIOFREQUENCY

NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; GENERATOR, LESION, RADIOFREQUENCY
Catalog Number 0406-650-205
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an ablation procedure, the patient sustained several small burns and a second degree burn to the calf where the grounding pad was placed.It was reported the patient required a skin graft to repair the burns.At this time we are working with the sales representative and customer to obtain additional information on this case.
 
Event or Problem Description
It was originally reported that during an ablation procedure, the patient sustained several small burns and a second degree burn to the calf where the grounding pad was placed.It was reported the patient required a skin graft to repair the burns.Upon further investigation and customer feedback, it was determined that this product was not involved in the reported event.
 
Additional Manufacturer Narrative
Correction: upon further investigation and customer feedback, it was determined that this product was not involved in the reported event.

Brand Name
NEUT. ELECT, SELF-ADHESIVE
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20109226
Report Number3015967359-2024-01755
Device Sequence Number8571643
Product Code GEI
UDI-Device Identifier07613327374612
UDI-Public(01)07613327374612(17)260320(10)9545146
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0406-650-205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2024
Device Age1 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown